# SDR GLBA20101215A

- Difficulty date: December 15, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 39,426 hours, 42,268 cycles
- Engine: Pwa PW118A
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 10000029
- Part serial: 539
- Condition: Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING PACS STARTED SMOKING WITH BURNING ODOR.  ALSO REPORTED THAT THE SMOKE WAS IN THE CABIN, SUSPECTING LT PACK.  MX OPENED BLEED DUCTS & CHECKED FOR OIL, CHECKED SQUAT SWITCHES, AND GROUND FAN, ALL CKS OK, FOUND LINEAR ACTUATOR NOT WORKING, REPLACED IAW MM 21-26-02.
